# SDR SWAA950466

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND WEB CRACKED AT LIGHTENING HOLE ON TOP SIDE OF APU CAVITY.  INSTALLED WEB REPAIR PER BOEING STRUCTURAL REPAIR MANUAL.
